# SDR A6WA201140007

- Difficulty date: January 12, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 21,510 hours, 19,870 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD HAS CHAFING ON L/E OF MOVEABLE VANE (3 PLACES).  REPAIRED IAW REO 601R-57-52-004.
